# SDR UALA2012072604053

- Difficulty date: July 25, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 71,826 hours, 26,883 cycles
- Engine: Pwa PW2037
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Pitot System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURN TO BLOCKS FOR FIRST OFFICERS PITOT EICAS AND LIGHT ON TAXI OUT.  SECURED WIRE AT K10847 PIN A1.
